Hyperdefinable groups in simple theories

Journal of Mathematical Logic 1 (01):125-172 (2001)
Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1142/S0219061301000053
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
Download options
PhilPapers Archive

Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 15,890
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles
Frank Wagner (2005). Subsimple Groups. Journal of Symbolic Logic 70 (4):1365 - 1370.
Itaï Ben-Yaacov (2006). Simple Almost Hyperdefinable Groups. Journal of Mathematical Logic 6 (01):69-88.
Alexander Berenstein (2003). Simple Stable Homogeneous Groups. Journal of Symbolic Logic 68 (4):1145-1162.
Nikk Effingham (2010). The Metaphysics of Groups. Philosophical Studies 149 (2):251 - 267.
Ziv Shami (2005). On Kueker Simple Theories. Journal of Symbolic Logic 70 (1):216 - 222.

Monthly downloads

Added to index


Total downloads

3 ( #461,818 of 1,725,310 )

Recent downloads (6 months)

2 ( #268,572 of 1,725,310 )

How can I increase my downloads?

My notes
Sign in to use this feature

Start a new thread
There  are no threads in this forum
Nothing in this forum yet.